# SDR AALA981104

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS CABIN EMERGENCY EXIT FLOOR LIGHTING INOPERATIVE ALONG FORWARD GALLEY.  REPLACED EMERGENCY EXIT FLOOR LGHT STRIP JUMPER WIRE AT FWD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
